David A. Jorgensen
David A. Jorgensen
Professor of Mathematics, University of Texas at Arlington
Verified email at uta.edu
Title
Cited by
Cited by
Year
Symmetry in the vanishing of Ext over Gorenstein rings
C Huneke, DA Jorgensen
Mathematica Scandinavica, 161-184, 2003
762003
Nonvanishing cohomology and classes of Gorenstein rings
DA Jorgensen, LM Şega
Advances in Mathematics 188 (2), 470-490, 2004
572004
Independence of the total reflexivity conditions for modules
DA Jorgensen, LM Şega
Algebras and Representation Theory 9 (2), 217-226, 2006
532006
Complexity and Tor on a complete intersection
DA Jorgensen
Journal of Algebra 211 (2), 578-598, 1999
501999
Tate (co) homology via pinched complexes
L Christensen, D Jorgensen
Transactions of the American Mathematical Society 366 (2), 667-689, 2014
432014
A generalization of the Auslander–Buchsbaum formula
DA Jorgensen
Journal of Pure and Applied Algebra 144 (2), 145-155, 1999
391999
The Gorenstein defect category
PA Bergh, S Oppermann, DA Jorgensen
The Quarterly Journal of Mathematics 66 (2), 459-471, 2015
372015
Vanishing of Tate homology and depth formulas over local rings
LW Christensen, DA Jorgensen
Journal of Pure and Applied Algebra 219 (3), 464-481, 2015
322015
Vanishing theorems for complete intersections
C Huneke, DA Jorgensen, R Wiegand
Journal of Algebra 238 (2), 684-702, 2001
322001
On the growth of the Betti sequence of the canonical module
DA Jorgensen, GJ Leuschke
Mathematische Zeitschrift 256 (3), 647-659, 2007
292007
Tor and torsion on a complete intersection
DA Jorgensen
Journal of Algebra 195 (2), 526-537, 1997
261997
Finite projective dimension and the vanishing of Ext R (M, M)
DA Jorgensen
Communications in AlgebraŽ 36 (12), 4461-4471, 2008
222008
Tate-Hochschild homology and cohomology of Frobenius algebras
PA Bergh, DA Jorgensen
Journal of Noncommutative Geometry 7 (4), 907-937, 2013
212013
Asymmetric complete resolutions and vanishing of ext overGorenstein rings
DA Jorgensen, LM Şega
International Mathematics Research Notices 2005 (56), 3459-3477, 2005
202005
Presentations of rings with non-trivial semidualizing modules
DA Jorgensen, GJ Leuschke, S Sather-Wagstaff
Collectanea mathematica 63 (2), 165-180, 2012
192012
Brauer–Thrall for totally reflexive modules
LW Christensen, DA Jorgensen, H Rahmati, J Striuli, R Wiegand
Journal of Algebra 350 (1), 340-373, 2012
182012
Vanishing of (co) homology over commutative rings
DA Jorgensen
Taylor & Francis Group 29 (5), 1883-1898, 2001
182001
Oscillations in a model of repression with external control
JM Mahaffy, DA Jorgensen, RL Vanderheyden
Journal of mathematical biology 30 (7), 669-691, 1992
171992
Support sets of pairs of modules
DA Jorgensen
Pacific journal of mathematics 207 (2), 393-409, 2002
122002
The depth formula for modules with reducible complexity
PA Bergh, DA Jorgensen
Illinois Journal of Mathematics 55 (2), 465-478, 2011
102011
The system can't perform the operation now. Try again later.
Articles 1–20